MathSciNet Relay Station
MathSciNet bibliographic data
MR481156 (58 #1299) 33A30 (10D20 14D05)
Terada, Toshiaki Problème de Riemann et fonctions automorphes provenant des fonctions hypergéométriques de plusieurs variables. (French) J. Math. Kyoto Univ. 13 (1973), 557–578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement